RUS  ENG
Full version
JOURNALS // Vladikavkazskii Matematicheskii Zhurnal // Archive

Vladikavkaz. Mat. Zh., 2016 Volume 18, Number 2, Pages 12–18 (Mi vmj576)

Category of $\mathrm{MR}$-groups over a ring $\mathrm R$

M. G. Amaglobeli

Tbilisi Ivane Javakhishvili State University, Tbilisi, Georgia

Abstract: The category of exponential $\mathrm{MR}$-groups for an associative ring $\mathrm R$ with unity is defined in [1]. The present paper is devoted to the study of partial exponential $\mathrm{MR}$-groups which are isomorphically embedded in their tensor completion over the ring $\mathrm R$. The key to its understanding is the notion of tensor completion introduced in [1]. As a consequence, the description of free $\mathrm{MR}$-groups in the language of group constructions is obtained.

Key words: exponential $\mathrm R$-group, Lyndon $\mathrm R$-group, Hall $\mathrm R$-group, $\mathrm{MR}$-group, partial $\mathrm{MR}$-group, tensor completion.

UDC: 519.45

Received: 29.10.2015



© Steklov Math. Inst. of RAS, 2025